# SDR YQSA200010060001

- Difficulty date: October 3, 2020
- Submitted: October 6, 2020
- Operation: General aviation
- Aircraft: N54DT
- Make and model: Cessna 680CE
- Aircraft serial: 6800520
- Aircraft time: 1,744 hours, 681 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Shuttle Valve
- Part number: 99146891
- Part serial: 1029
- Condition: Malfunctioned
- Location: Lt Mlg Actuator
- Part time: 1,744 hours, 681 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, AFTER MOVING THE LANDING CONTROL LEVER UP, THE CREW NOTED THE RIGHT MAIN LANDING GEAR AND NOSE LANDING GEAR RETRACTED, BUT THE LEFT MAIN LANDING GEAR INDICATED AN AMBER DN INDICATION.  AN AMBER GEAR DISAGREE L MESSAGE WAS ALSO NOTED.  THE CREW CYCLED THE LANDING GEAR HANDLE.  AFTER PUTTING THE GEAR HANDLE IN THE UP POSITION, THE L MAIN LANDING GEAR STILL INDICATED DN AND AN AMBER GEAR DISAGREE L MESSAGE WAS DISPLAYED.  THE CREW FLEW THE AIRCRAFT BELOW LANDING GEAR EXTEND SPEEDS.  BEFORE LANDING, THE AIRCRAFT FLEW BY TOWER, TOWER CONFIRMED THE LEFT MAIN LANDING GEAR WAS EXTENDED WITH THE LANDING GEAR HANDLE IN THE UP POSITION.  THE CREW LOWERED THE LANDING GEAR CONTROL HANDLE, ALL THREE GEAR INDICATED A GREEN DN INDICATION, AIRCRAFT LANDED WITH NO FURTHER DISCREPANCIES.
